Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

White specks and small bubbles in urine. Family history of diabetes. Taking phrentermine. Should I stop?

i woke up this morning and had white specs in urine and small bubbles in urine. the bubbles went away after a few minuetes but the white specs were still there. I am taking diet pills and they work in the kidneys and my doctor told me I had a glucose of 106 and 75 creatine clearance and I got scared because diabeties is high in my family. I am so scared. I am 38 and trying to lose the weight. I have been drinking lots of water. My weight is 188 and I am 5 3. I lost so far 6 pounds. I am taking phrentermine. Should I stop ,I do not want to have kidney failure. I can not sleep I am scared.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Nephrologist 's  Response
Get your urine examined to check the nature of those white flakes, if they are due to infection or just high phosphates in the concentrated urine.
It is always better to loose weight by dieting and exercising than taking help of drugs.
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor